# SDR DALA2024040203986

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 57,768 hours, 30,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Inflt Separation
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 PANEL 575GB DEPARTED A/C. CORRECTIVE ACTION: INSTALLED PANEL 575 GB REF. A319 AMM 57-51-37. (5402306)
